A New Approach to Jacobsthal Quaternions

Torunbalcı Aydın F., Yüce S.

FILOMAT, vol.31, pp.5567-5579, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1718567t
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.5567-5579
  • Keywords: Jacobsthal number, Jacobsthal-Lucas number, Jacobsthal quaternion, Jacobsthal-Lucas quaternion, COMPLEX FIBONACCI NUMBERS, DUAL QUATERNIONS, POLYNOMIALS
  • Yıldız Technical University Affiliated: Yes


The Jacobsthal quaternions defined by Szynal-Liana and Wloch [35]. In this paper, we defined some properties of Jacobsthal quaternions. Also, we investigated the relations between the Jacobsthal quaternions which connected with Jacobsthal and Jacobsthal-Lucas numbers. Furthermore, we gave the Binet formulas and Cassini identities for these quaternions.